If you need an accessible version of this item please contact JSTOR User Support

Proof without Words: An Alternating Series

James O. Chilaka
Mathematics Magazine
Vol. 69, No. 5 (Dec., 1996), pp. 355-356
DOI: 10.2307/2691280
Stable URL: http://www.jstor.org/stable/2691280
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356